Home > All OTC Medicines > Antacids and Laxatives > Bloating and Gas Relief Medicine >
Phazyme Ultra Strength Anti-Gas/Simethicone 180 mg Softgels - 60 ea
Relieves gas fast, pressure, bloating and discomfort.
You Save: $4.39 (25.7%)
Availability: In Stock
Usually Ships in 1-2 Business Days
- UPC: 042037103491
- Relieves bloating
- Easy to swallow
Phazyme Ultra Strength Anti-Gas/Simethicone 180 mg Softgels
- Relieves bloating, pressure or fullness commonly referred to as gas.
- Ultra Strength Phazyme has the highest dose of simethicone available.
- Goes to work in minutes.
- Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians and pharmacists for relief of gas.
- Swallow one or two softgels as needed after a meal.
- Do not exceed two softgels per day except under the advice and supervision of a physician.
- Store at room temperature 59 degrees-86 degrees F (15 degrees-30 degrees C).
- Stop use and ask a doctor if condition persists.
- Keep out of reach of children.
Please read all label information carefully on delivery and prior to use.
Shipping Weight : 0.30 lb